# SDR ASAA2015100513375

- Difficulty date: October 5, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 391 hours, 126 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION, FOUND FAULT ON NR 1 ENGINE.  SHORT TIME, MESSAGE 73-30311, THE START SWITCH SIGNAL AND BUS DATA DISAGREE 1ST FLIGHT LEG.  ACFT GROUNDED.  ACCOMPLISHED REPAIR CONFIRMATION, ELECTRONIC ENGINE CONTROL TESTS WITH NR 1 ENGINE START SWITCH IN ALL POSITIONS.  ALL TESTS PASS, REF FIM 73-24/813.
